Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keltron

Hormonal acne?

Recommended Posts

I just went off Ortho Tri Cyclen Lo about three weeks ago, and suddenly I'm getting tiny little red pimples on my chest again. They disappeared after I started taking birth control two years ago. Oddly, my face is still pretty clear.

I would assume that because the cause of my acne is hormonal, that a different technique would work better to combat it. Have any women successfully dealt with body acne that they knew was caused by hormonal changes and how?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×